# SDR ERAA200000001

- Difficulty date: November 28, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N881EA
- Make and model: Dhav DHC8103
- Aircraft serial: 233
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Part number: MS25237387
- Condition: Burned Out
- Location: Rt Gear Down
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

RIGHT MAIN GEAR GREEN (DOWN/LOCKED) LIGHT DID NOT COME ON UPON EXTENSION. ALTERNATE EXTENSION LIGHTS (3 GREEN) APPEARED NORMAL. VISUAL INSPECTION ALSO APPEARED NORMAL. MADE UNEVENTFUL LANDING. RELAMPED R/H MAIN LANDING GEAR DOWN/LOCKED LIGHT. OPERATIONAL CHECK GOOD.
